Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On BP medicine. Getting fluttering sensation in lower calf. Should I be worried?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4499 Questions
I have a "fluttering" feeling in lower calf. It happens frequently. Subsides on its own. No pain but is happening on a fairly regular basis. No swelling. I am on BP medicine which includes a diuretic. My BP is usually 120/80 (on low dose Micardis/HCT).
Posted Fri, 1 Feb 2013 in General Health
Answered by Dr. Anantharamakrishnan 21 minutes later
Hi friend,
Welcome to Health Care Magic

In all probability, there may not be anything to worry.

The veins won’t cause this fluttering sensation.
A clot has already been ruled out.

Artery could cause this sensation. . If so, it should be constant – unlikely to subside.

Hence, it is most likely to be muscle twitching (fasciculation).
This happens normally in many people and there is no cause for concern.
Since you are taking HCT, have your electrolytes (especially potassium) checked.
Also a look at calcium, phosphorous and magnesium may give a clue in some cases.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor